RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 1997, Volume 4, Number 2, Pages 15–42 (Mi da391)  

This article is cited in 3 scientific papers (total in 3 papers)

$A$-classification of finite injective functions

S. S. Marchenkov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

Full text: PDF file (2416 kB)

Bibliographic databases:
UDC: 519.716
Received: 27.02.1997

Citation: S. S. Marchenkov, “$A$-classification of finite injective functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 4:2 (1997), 15–42

Citation in format AMSBIB
\Bibitem{Mar97}
\by S.~S.~Marchenkov
\paper $A$-classification of finite injective functions
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 1997
\vol 4
\issue 2
\pages 15--42
\mathnet{http://mi.mathnet.ru/da391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490446}


Linking options:
  • http://mi.mathnet.ru/eng/da391
  • http://mi.mathnet.ru/eng/da/v4/s1/i2/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marchenkov S.S., “A-classification of multivalued logic functions”, Dokl Akad Nauk, 366:4 (1999), 455–457  mathnet  mathscinet  zmath  isi
    2. Marchenkov S.S., “A-closed classes of idempotent functions of many-valued logic definable by binary relations”, Discrete Appl Math, 114:1–3 (2001), 203–225  crossref  mathscinet  zmath  isi  scopus
    3. Marchenkov S.S., “A-classification of idempotent functions of many-valued logic”, Discrete Appl Math, 135:1–3 (2004), 183–203  crossref  mathscinet  isi  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:168
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019